EconPapers    
Economics at your fingertips  
 

Oscillation Criteria for Second-Order Nonlinear Dynamic Equations on Time Scales

Shao-Yan Zhang and Qi-Ru Wang

Abstract and Applied Analysis, 2012, vol. 2012, 1-20

Abstract:

This paper is concerned with oscillation of second-order nonlinear dynamic equations of the form on time scales. By using a generalized Riccati technique and integral averaging techniques, we establish new oscillation criteria which handle some cases not covered by known criteria.

Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/743469.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/743469.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:743469

DOI: 10.1155/2012/743469

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:743469